I am concerned that the facial hair growth will continue and that it may be an indication of a serious medical problem. Can anyone please provide me with any information or tell me if they have had similar experiences and how they addressed this issue. Thank you
1 out of every 20 (5%) users of minoxidil experience facial hair growth. In the vast majority of cases, it does not signal a serious medical problem but it is important that anyone developing a lot of hair growth on the face speak with their physician so that a comprehensive examination can be performed.
Hairs that were induced by minoxidil will fall out when minoxidil is stopped but it may take a long time to return back to normal. Some women choose various means of hair removal (laser, threading, plucking, etc) to remove the hairs that were induced by minoxidil.
Jeff Donovan MD PhD FRCPC FAAD
US & Canadian board-certified Dermatologist
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 2 answers
Posted 17 Sep 2015 • 0 answers
Posted 1 Oct 2015 • 1 answer
Posted 14 May 2016 • 0 answers
Posted 16 May 2016 • 0 answers